# SDR USAA950781

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754US
- Make and model: Boeing 727214
- Aircraft serial: 21958
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

PHL - FLT NR 1876 - AT 4000 FEET, THE AIRCRAFT LOST OIL PRESSURE AND QUANTITY FOR THE NR 1 ENGINE.  THE ENGINE WAS SHUTDOWN AND AN EMERGENCY WAS DECLARED.  MAINTENANCE REPLACED THE NR 1 ENGINE.  OPERATIONS CHECKED GOOD.  (M)
